Some inequalities involving positive linear maps under certain conditions

Ravinder Kumar, Rajesh Sharma, I. M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

We demonstrate that several well-known classical inequalities also hold for some positive linear maps on matrix algebra. It is shown that for such maps the Jensen inequality hold for all ordinary convex functions.

Original languageEnglish (US)
Pages (from-to)843-854
Number of pages12
JournalOperators and Matrices
Volume13
Issue number3
DOIs
StatePublished - Jan 1 2019

Fingerprint

Jensen's inequality
Matrix Algebra
Linear map
Convex function
Demonstrate

Keywords

  • Convex function
  • Eigenvalues
  • Jensen’s inequality
  • Schwarz’s inequality
  • Unital positive linear maps
  • Čebyšev’s inequality

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Cite this

Some inequalities involving positive linear maps under certain conditions. / Kumar, Ravinder; Sharma, Rajesh; Spitkovsky, I. M.

In: Operators and Matrices, Vol. 13, No. 3, 01.01.2019, p. 843-854.

Research output: Contribution to journalArticle

Kumar, Ravinder ; Sharma, Rajesh ; Spitkovsky, I. M. / Some inequalities involving positive linear maps under certain conditions. In: Operators and Matrices. 2019 ; Vol. 13, No. 3. pp. 843-854.
@article{2c9ad367aaa34e9fb795433106003cb6,
title = "Some inequalities involving positive linear maps under certain conditions",
abstract = "We demonstrate that several well-known classical inequalities also hold for some positive linear maps on matrix algebra. It is shown that for such maps the Jensen inequality hold for all ordinary convex functions.",
keywords = "Convex function, Eigenvalues, Jensen’s inequality, Schwarz’s inequality, Unital positive linear maps, Čebyšev’s inequality",
author = "Ravinder Kumar and Rajesh Sharma and Spitkovsky, {I. M.}",
year = "2019",
month = "1",
day = "1",
doi = "10.7153/oam-2019-13-60",
language = "English (US)",
volume = "13",
pages = "843--854",
journal = "Operators and Matrices",
issn = "1846-3886",
publisher = "Element d.o.o.",
number = "3",

}

TY - JOUR

T1 - Some inequalities involving positive linear maps under certain conditions

AU - Kumar, Ravinder

AU - Sharma, Rajesh

AU - Spitkovsky, I. M.

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We demonstrate that several well-known classical inequalities also hold for some positive linear maps on matrix algebra. It is shown that for such maps the Jensen inequality hold for all ordinary convex functions.

AB - We demonstrate that several well-known classical inequalities also hold for some positive linear maps on matrix algebra. It is shown that for such maps the Jensen inequality hold for all ordinary convex functions.

KW - Convex function

KW - Eigenvalues

KW - Jensen’s inequality

KW - Schwarz’s inequality

KW - Unital positive linear maps

KW - Čebyšev’s inequality

UR - http://www.scopus.com/inward/record.url?scp=85073794400&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85073794400&partnerID=8YFLogxK

U2 - 10.7153/oam-2019-13-60

DO - 10.7153/oam-2019-13-60

M3 - Article

AN - SCOPUS:85073794400

VL - 13

SP - 843

EP - 854

JO - Operators and Matrices

JF - Operators and Matrices

SN - 1846-3886

IS - 3

ER -